Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Acidity, heartburn. On pantocid IT. Done endoscopy. What is wrong?

Dear Sir, I hve symptom of regular acidity n heart burn since last 5 years,i visited to many hospital n having endoscopy ,clonoscopy,ulsar tests,etc and result dont show any disfuction.Finally,i got suggested to take continue one cap of PANTOCID IT(pantoperazole 40mg with itopride 150mg).So,since last four years i m continue on PANTOCID IT .Is it okay for me ?Have it any side effect in long time?Please answer me.Thank you.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Any medicine continue for long time is not advisable unless it is a must.
In your case all reports are normal so there is no necessity to continue Pantocid for more time.
Take Pantocid when required.
What is required is change your food style.
Take little food but take frequently.
Avoid fried, chillies junk food.
Take plenty of milk, buttermilk, curd, ice-creams.
Avoid stress.
Ok and bye.
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor